# SDR CA981214010

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812995
- Condition: Malfunctioned
- Location: Te Flaps
- Component: 1812995
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS WENT TO 2 DEGREES, THEN LOCKED OUT, INBOARD FLAP POSITION INDICATOR REPLACED.
